A recursion relation for the Wick products of the CAR algebra

  1. Gonzalez, B.J. 1
  2. Negrin, E.R. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Revue:
Journal of Mathematical Analysis and Applications

ISSN: 0022-247X

Année de publication: 2006

Volumen: 318

Número: 1

Pages: 380-386

Type: Article

DOI: 10.1016/J.JMAA.2005.05.036 SCOPUS: 2-s2.0-33644654186 GOOGLE SCHOLAR lock_openAccès ouvert editor
La source de données: Scopus